MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8216-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-paddle leads-mri.Upn: m365sc8416700.Model: sc-8416-70.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-paddle leads-mri.Upn: m365sc8416500.Model: sc-8416-50.Serial: (b)(6).Batch: 21323421.Udi: (b)(4).Product family: scs-extension.Upn: m365sc3138350.Model: sc-3138-35.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-extension.Upn: m365sc3138350.Model: sc-3138-35.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported that the patient underwent a lead replacement procedure due to high impedance.The patient was doing well postoperatively and the explanted device components were discarded by the medical facility and will not be returned.
 
Event or Problem Description
It was reported that the patient underwent a lead replacement procedure due to high impedance.The patient was doing well postoperatively and the explanted spinal cord stimulator (scs) leads were discarded by the medical facility and will not be returned.

Brand Name
ARTISAN?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23815887
Report Number3006630150-2025-11463
Device Sequence Number10006892
Product Code LGW
UDI-Device Identifier08714729779919
UDI-Public(01)08714729779919(17)220915(10)7071000
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2022
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number7071000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale